# SDR AUS20040348

- Difficulty date: May 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 18,148 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTER CARGO COMPARTMENT CORRODED ON FORWARD FACE OF DOOR SILL BEAM AND LOWER SHELL STRINGERS.
